# SDR AALA201911259020

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 61,962 hours, 23,526 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: B539AAM0308
- Part serial: Q00191001100
- Condition: Faulty
- Location: Fuel Qty
- Part time: 34,078 hours, 12,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF, FUEL AUTO FEED FAULT. LEFT TANK QTY WAS FLUCTUATING ERRATICLY. THEN QTY INOP. RESET IAW QRH, THEN R QTY BECAME ERRATIC ALSO. EMERGENCY WAS DECLARED. MAINTENANCE REPLACED FQIC IAW AMM 28-42-34. BITE TEST OK. AIRCRAFT OK FOR SERVICE.
